# SDR FDEA201404290883

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDING EXISTING REPAIR DOUBLER EXTERIOR SKIN HAS NICKS & SCRATCHES AT STATION 1825 - 1834, STRINGER 25L - 27L.  EXISTING REPAIR DOUBLER REMOVED & NEW REPAIR CARRIED OUT IAW EA F-5330-T0308296 PART 1.  EXISTING REPAIR FOUND ON FUSELAGE INTERIOR SKIN RT SIDE STATION 1825 - 1834 STRINGER 27R.
